# SDR VNAA20250610052

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: NAS9302E403
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00216796 S/N: 515 DISCREPANCY: HORIZONTAL STABILIZER R/H SIDE LOWER SHIN AT RIBS 8 AND 9 HAVE 15 EA. RIVETS WITH CORRODED TAILS WHICH REQUIRE REPLACEMENT. CORRECTIVE: REMOVED 15 EA FASTENERS FROM R/H SIDE LOWER SKIN RIBS 8 & 9 IAW CRJ-700 SRM 51-42-13-001-001-A01. INSTALLED 15 EA FASTENERS ON H-STAB R/H SIDE LOWER SKIN RIBS 8 & 9 IAW CRJ-700 SRM 51-42-13-001-001-A01. PRIMED AND PAINTED FASTENER HEADS ON H-STAB R/H SIDE LOWER SKIN RIBS 8 & 9 IAW CRJ-700 SRM 51-25-00-001-001-A01.
